# SDR AALA202305022005

- Difficulty date: April 25, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 65,536 hours, 30,299 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E0217XUU001A
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH INTO FSD WHEN THE CREW LOWERED THE GEAR THE LANDING GEAR DID NOT COME DOWN. THE FLIGHT CREW ABORTED THE FINAL APROACH AND AFTER 30-45 SECONDS THE CREW CYCLED THE GEAR HANDLE AND THE LANDING GEAR EXTENDED. **SUPPLEMENTAL REPORT FOR AALA202304282005: MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-808-A AND REPLACED HYDRAULIC CONTROL RELAY 62GA AND THE GREEN HYDRAULIC SYSTEM PRIORITY VALVE (AALA202305020108). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. **(CLOSED)
